# SDR ASOA2012081002049

- Difficulty date: August 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 34,157 hours, 30,683 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Failed
- Location: Mlg
- Part time: 987,096 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"GEAR DISAGREE "MASTER WARNING COMPLIED WITH QRH CYCLED GEAR TOOK APPROX 60 SEC FOR GEAR TO COME UP RT MAIN WAS SLOW TO COME DOWN HDY 3 PRESSURE WAS 2700PSI.  EMERGENCY DECLARED AS A PRECAUTION.  R & R PRIORITY VALVE IAW AMM 32-32-15 IPC REF 32-32-10 ITEM 205 / R/R ACMP PUMP IAW CRJ 200 AMM 29-11-03 IPC REF 29-11-03 ITEM 40A / PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION AND RETRACTION. OPS CHECK GOOD NO FURTHER DEFECT NOTED.  SDR CLOSED.
